# SDR AALA201802129072

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 72,199 hours, 11,668 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: 1773
- Condition: Failed
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LCR IRS DC FAIL ANNUNCIATOR LIGHTS ILLUMINATED IN FLIGHT. EMERGENCY DECLARED AND RETURNED TO DEPARTURE. UNEVENTFUL LANDING.  AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED MCM WORKCARD 05-96-12 AND REPLACED THE MAIN BATTERY AND CHARGER IAW AMM 24-31-02.  PERFORMED SATISFACTORY OPERATIONAL CHECK.
